... feet and ankles are swollen so big I can't wear shoes or hardly even cam walk. Been this way for almost two weeks now and the swelling WILL NOT go down. They put me on Coumadin for the coot. The clot finally left but I developed TWO MORE clots. They have removed me from NPlate. But I want the swelling to go away. PLEASE HELP,ME
Billymac... I took 3 injections of Nplate and got 3 blood clots in my right leg. The doctor and the company drug rep told me it was impossible to get clots at an early dosage running slightly above 50,000 platelets. But the clots were there and my leg swelled up big time to where I limped around, and foot swollen. Still left me on Nplate for 9 more shots until the clots spread up my thigh toward the filter they put in, took another test and blood work and found out it had to be the medicine, and I was possibly allergic to it since I had bad hives for over 2 months. He stopped the Nplate (Romiplostim) and started Lovenox, stomach injections to thin my blood. also put me on prednisone to keep my platelets up while taking Blood thinners. I have been going through a very bad time since October 2014. now march 14, 2015 and still on thinners and prednisone. taking me off these 1st of april. Your ankles should be normal in time, after being on Coumadin for a time until the clots are gone. But this medicine after much research is not suppose to cause a clot at low dosage. Risk may be there at high platelet counts 200,000-400,000 because of Nplate but its a very slight risk at that. Not used to keep platelets at normal range. Only above 50,000. I've made contacts to find that the company could not market and use the product if it caused clots with early injections. It could be pulled from the market. I've contacted a law firm who deals in these kind of problems. I hope I've helped you , because I have
said, please help me!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 19 Dec 2011 • 2 answers
Posted 24 Apr 2012 • 1 answer
Posted 5 Dec 2012 • 5 answers
I have been on Coumadin for about 7 years, for a blood clot in my left leg. The last 2 years I have?
Posted 3 May 2013 • 2 answers
Posted 10 Apr 2015 • 3 answers